Differential and Integral Equations
- Differential Integral Equations
- Volume 20, Number 10 (2007), 1167-1184.
Existence, uniqueness and multiplicity of rotating fluxon waves in annular Josephson junctions
We prove that the equation modelling an annular Josephson junction has a rotating fluxon wave solution for all values of the parameters. We also obtain results on uniqueness of the rotating fluxon wave in some parameter regimes, and on multiplicity of rotating fluxon waves in other parameter regimes.
Differential Integral Equations Volume 20, Number 10 (2007), 1167-1184.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B10: Periodic solutions 35B35: Stability 47J05: Equations involving nonlinear operators (general) [See also 47H10, 47J25] 82D55: Superconductors
Katriel, Guy. Existence, uniqueness and multiplicity of rotating fluxon waves in annular Josephson junctions. Differential Integral Equations 20 (2007), no. 10, 1167--1184. https://projecteuclid.org/euclid.die/1356039301.